# SDR DALA1116419873

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-FLOOR PANEL, NR 80, AFT END IS CRACKED AND HAS CORROSION AT FASTENER HOLE.  REMOVED CORR & CRACK BY CUTTING OUT DAMAGE 11.5" X 5" IAW SRM 51-10-4 & 51-10-4 NDT.  FOUND DAMAGE REMOVED IAW NDT SPM 06-10-01 FABRICATED REPAIR DOUBLER IAW SRM 53-23-0, FIG 6 & 51-70-4, FIG 1.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-3 & INSTALLED DOUBLER IAW SRM 51-30-2 & ERA 490094-14.  REQUIRED INSP COMPLETED.
